# SDR 06FDEA2039

- Difficulty date: May 26, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-700 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 28 LT TO BE CORRODED AT BS 680-700.  REMOVED S28R AND PRODUCTION SPLICES BS 680-700 AND REINSTALLED NEW STRINGER IAW FED EX SRM 51-30-2.
